# SDR 17GR159101919

- Difficulty date: October 19, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N656Z
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600656
- Aircraft time: 5,480 hours, 4,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 662300417
- Condition: Broken
- Location: Lt Wing Tip
- Part time: 5,480 hours, 4,303 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TIP HEAT LEADING EDGE VENT COVER PLATE MISSING VENT LOUVER. TWO MORE HAVE STARTED TO CRACK.
